Due Date Calculator
Am I Pregnant Quiz

Click below to send your question to Dr. Amy.

Keep in mind that you may be able to find the answers to your question by searching the Ask Dr. Amy Archive below the ad.

Tuesday, November 08, 2005

Symptoms on birth control pills

Dr. Amy,

I have been taking birth control, for exactly 2 months (Ovcon 35) and my last month's cycle wasn't normal( very short, and very light flow). Today is Tuesday , my last pill was this past Saturday, and I haven't started my cycle yet. I am really sick to my stomach. I have been pregnant before but never been on bc, so my question is: I have been taking my pills on time , everyday, so what are the chances of me being pregnant?

Thank you,
Amber

Dear Amber,

The symptoms that you describe could all be caused by the birth control pills themselves. Most women find that their periods are shorter and lighter on the Pill. In fact the Pill is prescribed for some women with heavy periods to limit their blood loss.

As long as you get your period sometime during the last week of the pill pack, it does not matter on which day. Most women will get their period on Tuesday or Wednesday, but not everyone.

Some women find that the Pill makes them nauseated. This can often be improved by taking the Pill at night instead of in the morning.

Of course, the only way to know for sure that you are not pregnant is to check a pregnancy test.

Sincerely,
Amy

0 Comments:

Post a Comment

<< Home

Site Meter